# SDR AALA202312143755

- Difficulty date: December 9, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 41,745 hours, 4,914 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: UNKNOWN
- Condition: Flat
- Location: Zone 700 - Gears
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED ON ENTERING LHR AIRSPACE DUE TO AFTER MIA DEPARTURE, ON GEAR RETRACTION, TIRE PRESSURE MESSAGE / AMBER MLG, NO. 8 TIRE. AIRCRAFT LANDED SAFELY AT LHR WITHOUT FURTHER INDECENT. MAINTENANCE FOUND NUMBER 8 TIRE HAD LOST ALL PRESSURE. REPLACED NUMBER 8 WHEEL ASSEMBLY PER AMM 32-45-01-000-801 AND AMM 32-45-01-400-801.
